Gross-Sobolev spaces on path manifolds: uniqueness and intertwining by Ito maps

ELWORTHY, K.D. and LI, X.M., 2003. Gross-Sobolev spaces on path manifolds: uniqueness and intertwining by Ito maps. Comptes Rendus Mathematique, 337 (11), pp. 741-744. ISSN 1631-073X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Comptes Rendus Mathematique
Creators: Elworthy, K.D. and Li, X.M.
Publisher: Editions Scientifiques Medicales Elsevier
Place of Publication: Paris
Date: 2003
Volume: 337
Number: 11
ISSN: 1631-073X
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:12
Last Modified: 09 Oct 2015 10:12
URI: http://irep.ntu.ac.uk/id/eprint/9303

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year